# SDR 2008UALA00675

- Difficulty date: February 5, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 40,895 hours, 11,326 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE L BUSS TIE WILL NOT COME ON-LINE.  LT (NR 1 ENG) IDG IS FAILING.  REPLACED IDG, ALL TESTS NORMAL.
